I can understand why the ENT could not pinpoint the cause of your lightheaded dizzy spells. It's difficult to diagnose because many of the symptoms mimic other diseases and is essentially diagnosed by exclusion along with the diagnostic studies of course. Once your body adjusts to the thyroid medication you may see some of these symptoms tailoring off and/or disappear. Along this line, a healthy diet, as mentioned earlier, and your thyroid stabilizing may see your glucose, LDL and triglycerides become lower. Good luck
The ENT did not know why... I was tapering off a med at the time so he thought maybe that was why.. but the symptoms continued.
I have high LDL and triglycerides. I am now taking thyroid medicine for hypothyroidism. I did google diabetes and feeling light headed and did come up with some hits. Thanks for your help.
" I am prediabetic, can this cause the lightheaded and dizzy spells?"
Not really but hyperglycemia can, also hypothyroidism, so can high LDL and high triglycerides. What did the ENT doc say about your TSH levels? Start eating a healthier nutrition by cutting out animal fats to get your lipid panel back to normal. Google search diabetes nutrition and follow the guidelines before you become a diabetic.